# SDR ASAA2020033132570

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 18,130 hours, 5,801 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400010260
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS AFTER LAST SCHEDULED FAN LUBE. FAN TRIM BALANCE WAS ACCOMPLISHED ON 3-17 WITH NO RECOVERY IN VIBRATION LEVELS. GROUNDED - YES. DURING DISSASSMBLEY, FAN BLADE SPACERS DIFFICULT TO REMOVE (8 AND 22).  REMOVED AND REPLACED ALL FAN BLADE SPACERS REF. TSR704973 AND TASKCARD: 78472010.
